# SDR CA130116016

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 67,893 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3401000000861
- Condition: Cracked
- Location: Rt Wing
- Part time: 67,893 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLETION OF A CORROSION INSPECTION ON THE INTERNAL STRUCTURE OF THE WING A 28" CRACK OF THE LOWER WING SKIN WAS DISCOVERED.  LOCATED APPROXIMATELY 8" INBD OF RT RIB BS 6.  RUNNING FORE AND AFT.  2 PHOTOS ADDED TO THE SDR DEPICTING REPORTED CRACK.
